# SDR CA000614055

- Difficulty date: June 6, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Aircraft time: 41,024 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 11250902
- Condition: Clogged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FUEL TRANSFER, UNABLE TO TRANSFER FUEL OUT OF TANK NR 1 BELOW 1450 POUNDS WITH BOTH BOOST PUMP ON. ON F/E PANEL, LOW PRESSURE LIGHT CAME ON. AFTER INVESTIGATION, MAINTENANCE FOUND AT FUEL TANK NR 1, CHECK VALVE AT BOOST PUMP HOUSING CLOGGED BY FOREIGN OBJECT.VALVE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
